# SDR AALA980512

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NUT PLATE HOLES CORRODED AROUND FWD LOWER CORNER OF FORWARD CARGO DOOR, DOOR INNER STRUCTURE.  REMOVED AND REPLACED DOUBLER PER SRM 51-72-10.  (M)
